# SDR IPXA2019011737968

- Difficulty date: December 30, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A53510129200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING L/E I/B SKIN PANEL AFT OF KRUEGER FLAP IS CRACKED AT FWD LT CORNER. REPAIRED RT WING L/E I/B SKIN PANEL CRACK AFT OF KRUEGER FLAP AT FWD LT CORNER IAW SRM 53-15-63 FIG. 201. (MINOR)
